| Catalog Number |
23331136S |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device is implanted in patient.
Event or Problem Description
It was reported that an expired nail was implanted.
Additional Manufacturer Narrative
The reported event could be confirmed from the available details in the event, the product was implanted on (b)(6) 2024 while the sterility expiry date of the product was 29th february 2024.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The contract for the deposit sale of medical devices and the provision of ancillary equipment was reviewed for the conformity of a nonconformance against a loan on deposit that belongs to us for which we would not have ensured our inventory commitment.The inventory was carried out as per the commitment every half year last was carried out at the 19th of october 2023 so no nc is required.If more information is provided, the case will be reassessed.
Event or Problem Description
It was reported that an expired nail was implanted.